# SDR 97ZZZM1218

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 993800101
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENVIROMENTAL HEAT INOP.  ACM BYPASS VALVE FAILURE.  REPLACED ACM BYPASS VALVE.
